# SDR 96ZZZX6166

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N333WF
- Make and model: Mtsbsi MU2B26A
- Aircraft serial: 387
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Yoke
- Part number: 010A38371012
- Condition: Failed
- Location: Rt Mlg
- Part time: 5,700 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YOKE ASSY FAILED DURING LANDING ALLOWING THE RIGHT MAIN WHEEL ASSY TO ROTATE APPROXIMATELY 90 DEGREES.  THIS GROUND THE TIRE, WHEEL ASSY, AND BRAKE DISC TO THE POINT OF RENDERING THESE PARTS UNSERVICEABLE.  SUBMITTER RECOMMENDATION:  ESTABLISH AN INSPECTION TIME LIMIT ON THE ABOVE PART AFTER SO MANY LANDINGS OR HOURS WHICHEVER COMES FIRST AND TO MAGNAFLUX THE RESPECTIVE PART.
